# SDR 98ZZZX1220

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREIGHT ANGLE AT FRAME 19D CRACKED CENTER SECTION.  REPLACED FREIGHT ANGLE AT FRAME 19D IAW BAE 146 SRM.
